# SDR SWIA201126007

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 30,964 hours, 44,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR LEVEL EMERGENCY LIGHT AT ROW 9 IS OUT.  (FLT 6264)  RE-SECURED BULB.
